# SDR SWIA200515707

- Difficulty date: October 19, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 5,991 hours, 4,660 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01479
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,431 hours, 4,953 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SPOILERON FAULT" STATUS MESSAGE ON TAXI OUT.  REPLACED NR 1 SECU REF 27-61-05.  OPERATIONAL CHECK GOOD.
